# SDR SWIA202156279

- Difficulty date: January 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT FLOOR LONGITUDINAL BEAM AT RBL12 CRACKED FWD OF FS 280  FLOOR BEAM   (C-CHECK) RO 2/13/2021   COMPLIED WITH REO 670-53-11-896 REV-- DATED 2015-03-17,REPAIR INSTL. TYPE 4. INSTALLED NEW FLOOR BEAM SECTION, -36, -38, -42 REPAIR ANGLE AND -40 OUTBD. WEB ANGLE AT RBL 12 COCKPIT FLOOR BEAM REPAIR / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
